# SDR YENA2018100970569

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40595 L1 PAX DOOR SILL AT FRAME 16 STR 23L. HAS 4 EA AREAS OF CORROSION AROUND GIRT BAR FITTING ATTACH HOLES; REF NR 40595 REMOVED AREA OF CORROSION AREA IS OUT OF LIMITS AT AFT O/B ATTACH HOLE REMOVED AND REPLACED L1 PAX DOOR SILL IAW SRM 53-11-14.
